ON SOME RESULTS ON LINEAR ORTHOGONALITY SPACES.

ON SOME RESULTS ON LINEAR ORTHOGONALITY SPACES.

Author by Dr. Richmond Kanu

Journal/Publisher: Asian Journal Of Mathematics And Applications.

Volume/Edition: 2014

Language: English

Pages: 1 - 11

Abstract

The existence of an inner product provides a means
of introducing the notion of orthogonality in normed linear spaces.
The most natural de nition of orthogonality is: "x?y, if and only if
the inner product is zero." This paper introduces di erent notions
of orthogonality in normed linear spaces and shows that they are
all equivalent in real Hilbert spaces. Also, some characterizations
of linear orthogonality spaces are given.


Other Co-Authors